# SDR 2024F00036

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: General aviation
- Aircraft: N330UP
- Make and model: Boeing 767
- Engine: Ge CF680C2*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, PILOT REPORTED " NOSE LDG FAILED TO BE EXTENDED ON FIRST ATTEMPT. AFTER GO-AROUND AND CYCLED LDG HANDLE, ALL LDG EXTENDED NORMALLY.  T/S ACC. FIM TASK AND REPLACED NOSE LDG LOCK ACTUATOR.
